0 Members and 1 Guest are viewing this topic.
I wanted to ask, is it possible that side effects started after 7 days, or usually they start right away and go away with time.
I got really scared as I haven't had a panic attack in like 4 month and I was off all meds, so I dont want to start having it because of zoloft again....Now I am going back to school, and my doctor says that I will crash again and need to take something, and even though my anxiety was not as bad he still told me to take zoloft.
Please help me with my zoloft. I dont know wether I should continue or not. I dont want to start having panic attacks that I had on xanax. Before xanax I never experienced any panic attacks in my life and never had anxiety.
...My primary insisted that its anxiety and put me on buspar....so doc said I am afraid you will crash emotionally lets start you on xanax...Now I am returning back to school and my doctor insisted on Zoloft
All my autonomic tests are negative for POTS but I show all symptoms of it.
Can this be a side effect from zoloft that just starts after 7 days?
Or can it be my reaction to the med that can go on forever.
Also, can side effects appear later on and not right away?
Also, after taking it for 7 days, do I have to tapper or can just stop?
are lightheadness one of the common symptoms? And also, that rocky boat feeling?
I am willing to take zoloft if these lightheadness go away, but also very scared that it might make them worse.
Ohh, i dont know what to do.
Is it possible to have anxiety if I only experience symptoms of lightheadness, fatigue, and that severe rocky boat feeling.
It looks like I hit tolerance fast on xanax so it was giving me mild panic attacks and adrenalin rushes all the time.